# SDR VNAA202205149996

- Difficulty date: May 14, 2022
- Submitted: May 15, 2022
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 26,888 hours, 20,230 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Angle
- Part number: CC670103381
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ATTATCHMENT ANGLE OF ACCESS PANEL 542AZ ON LH MLG SHOCK STRUT BAY
